Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some complete Ricci-flat Kähler metrics in $ {\bf C}{\rm P}\sp 2$


Author: Chun Chung Hsieh
Journal: Proc. Amer. Math. Soc. 123 (1995), 1873-1877
MSC: Primary 53C55; Secondary 35J60
MathSciNet review: 1257110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we give an explicit construction of complete Ricci-flat Kahler metrics in $ \mathbb{C}{P^2}\backslash ${three complex lines in general position}.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 35J60

Retrieve articles in all journals with MSC: 53C55, 35J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257110-7
PII: S 0002-9939(1995)1257110-7
Article copyright: © Copyright 1995 American Mathematical Society